# SDR WX0A071151

- Difficulty date: April 8, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 0711346003
- Part serial: 0611A
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTS ALL FLIGHT ATTENDANTS REPORT SMOKEY SMELL IN CABIN.  MAINTENANCE PERSONNEL FOUND APU SUCKING SKYDROL IN DUE TO A LEAK ON LEFT THRUST REVERSER CONTROL VALVE.  REPLACED CONTROL VALVE IAW MM 78-31-02, OPS AND LEAKS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
